MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Pocket Erosion (2013); Ulcer (2274)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 11/12/2024.B3: only event year known: 2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a procedure is set to take place in a few weeks and during pre-evaluation the patient had the linx erode to their esophagus.They are going to remove the bead and eventually remove the entire linx in a separate procedure.
 
Additional Manufacturer Narrative
(b)(4).Date sent 11/26/2024.Additional information was requested, and the following was obtained: update: first procedure complete, occurred on (b)(6).A handful of beads were removed.Customer saved them to collect and send for analysis.A follow up procedure will be scheduled to remove the remaining portion, likely late december & early january.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2024.Corrected data: d1, d4.Additional information was requested, and the following was obtained: what is the product code? was told lxmc14.What is the lot number? not sure.What was the date of implant? not sure of exact date, about a year ago.If the device has been removed, what was the date of explant? if not, what is the expected date of explant? expected within 2 weeks of today.What were the first clinical symptoms that provided evidence of an erosion and when did they first occur? ulcer symptoms has been occurring for a few months before patient announced the issues to their doctor.Has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Not disclosed.Are pictures or videos available? no.How many beads eroded? one has been identifed thus far.Where were the eroded beads positioned? not sure yet.Which best describes the device removal approach? endoscopically removed the eroded beads initially & laparoscopically removed the device at a later date.Or, endoscopically removed the entire device (slight possibility).Was the patient stented? not sure yet.What is the current condition of the patient? stable.
 
Additional Manufacturer Narrative
(b)(4) date sent: 11/25/2024.D6a: exact implant date is unk.File states the implant was 18 months ago.Assumed date is (b)(6) 2023.Additional information was requested, and the following was obtained: what is the product code? was told lxmc14 what is the lot number? not sure what was the date of implant? was just told 18 months ago if the device has been removed, what was the date of explant? if not, what is the expected date of explant? expected within 2 weeks of today.What were the first clinical symptoms that provided evidence of an erosion and when did they first occur? ulcer symptoms has been occurring for a few months before patient announced the issues to their doctor, mild swallowing issues has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Patient received a scope after reporting symptoms.Are pictures or videos available? no how many beads eroded? one has been identified thus far.Where were the eroded beads positioned? not sure yet which best describes the device removal approach? endoscopically remove the eroded beads initially & laparoscopically remove the device at a later date or endoscopically removed the entire device (slight possibility).Was the patient stented? not sure yet what is the current condition of the patient? stable.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/13/2024.Additional information was requested, and the following was obtained: explant date: (b)(6) (multiple beads were extracted, 5-7).Currently scheduling a follow up procedure to remove rest of beads (if any).

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20665155
Report Number3008766073-2024-00154
Device Sequence Number8502570
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/18/2024
11/20/2024
11/22/2024
12/10/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/21/2024
11/25/2024
11/26/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown